# SDR DJFA2011042

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 7,127 hours, 4,138 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT FOR LANDING, CABIN PRESSURE BEGAN TO DECREASE UNCONTROLLABLY.  CREW PERFORMED AN EMERGENCY DESCENT AND REGAINED CONTROL OF THE SYS (CABIN ALTITUDE REACHED 11,000 FT BEFORE CONTROL WAS REGAINED).  USING MANUAL CABIN PRESSURE MODE, THE CREW WAS ABLE TO CONTROL CABIN PRESSURIZATION WITHOUT FURTHER PROBLEMS.  ACFT LANDED SAFELY.  MX FOUND SEVERAL AIR LEAKS IN THE PRESSURIZATION SYS.  LEAKS WERE CORRECTED.
